# SDR AWXA200601452

- Difficulty date: July 19, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,723 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK LOC FS 41 TO FS 47 (2 POINTS) - Y 1292 RT OUTBOARD POINT 1 FS 42 + 9 POINT 2 FS 45 + 17".  SEAT TRACK LOC FS 41 TO FS 42 - Y 1292 RT OUTBOARD WAS REPLACED IAW SRM A319 51-72-11 AND FASTENER REMOVED AND INSTALLED IAW SRM A319 51-42-11.
